Free USPS Shipping in the US on Orders Over $150 & $20 Flat Rate International Shipping! Except Australia.

Does Turkesterone Cause Acne?


Does Turkesterone Cause Acne?

Many people would think that most compounds that grow could cause acne. This is because most people think of steroids when they think of compounds that grow muscle. Steroids can cause acne for many reasons, but mainly because they make your sebum glands to create more oil. More oil usually means more acne.

So how is turkesterone different than steroids? Turkesterone promotes muscle and strength gains through a completely different pathway than anabolic steroids. Turkesterone does not bind to androgen receptors, like testosterone or other steroids. 

Turkesterone does not cause acne due to not activating the androgen receptors in your brain and other tissue within the body. 

So Turkesterone does not cause acne. It is simply a plant based steroids that does not bind to the androgen recpetors.

So no need to worry about Turkesterone causing acne. Your Natty card is also safe as well!